# SDR CALA2024122001595

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 72,345 hours, 25,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - AFT RH EMERGENCY LIGHTS FAILED OPS CK. FOUND PLUG D10744 DISCONNECTED, RECONNECTED PLUG D10744 AS REQUIRED. OPS CK GOOD.
